# SDR DALA2021012100403

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 6,120 hours, 2,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER 17 DAMAGED BETWEEN STA 188 AND STA 196.5, A/C LEFT.  PERFORMED REPAIR SPLICE, PER INSTRUCTIONS ON ER/A 589275-14.
